MAUDE Adverse Event Report: BODYCAD LABORATORIES, INC FINE OSTEOTOMY; PLATE, FIXATION, BONE. SCREW, FIXATION, BONE.

BODYCAD LABORATORIES, INC FINE OSTEOTOMY; PLATE, FIXATION, BONE. SCREW, FIXATION, BONE.
Model Number 015-000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Screws backing up.During a routine appointment, the doctor noticed on the x-ray that 3 screws were migrating.No infection is present.Note also that we see a fracture on the opposite side of the cortex.We see a small fracture initiation on the post-op photo and it seems to have worsened on the 6 week post-op photo.
 
Additional Manufacturer Narrative
During a routine appointment, the doctor noticed on the x-ray that 3 screws were migrating.The screws that have migrated are the screws at position d, e and f.No infection is present.No infection is present.Also we see a fracture on the opposite side of the cortex.A second surgery was performed to remove two of the three screws in place and one screw was re-screwed.Investigation could not be completed, no device was returned.However , it was noted that the device had no defect and review of the device history record indicates that the device was manufactured to specifications.The event was not caused by wrong labeling or wrong instructions for use.Bodycad considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened and a follow-up medical device report will be filed accordingly.

Brand Name
FINE OSTEOTOMY
Common Device Name
PLATE, FIXATION, BONE. SCREW, FIXATION, BONE.
Manufacturer (Section D)
BODYCAD LABORATORIES, INC
2035 rue du haut-bord
quebec, G1N 4 R7
CA  G1N 4 R7
Manufacturer Contact
nadine adia
2035 rue du haut-bord
quebec, quebec G1N 4-R7
CA   G1N 4R7
MDR Report Key15792648
Report Number3012086398-2022-00001
Device Sequence Number5850634
Product Code HRS
UDI-Device Identifier00688346002140
UDI-Public00688346002140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
211646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Repair,Replace
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/04/2023
Device Model Number015-000
Device Catalogue Number015-330-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight94 KG